# SDR UPS06445905

- Difficulty date: December 29, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 88,086 hours, 21,555 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Part number: 65B903604
- Condition: Cracked
- Location: Nr2 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD NR 2 ENGINE REAR ENGINE MOUNT THRUST LINK FOUND CRACKED INDICATION ON AFT END LUG BORE LOWER AREA.     NR 2 ENG THRUST LINK REPLACED IAW EO NR B747-7120-22596 APPENDIX G.
